Hi - first time to this forum, hello everyone. I wonder if anyone can give me some advice? Was put on medication in august which had liver problems as a side affect, by end of september alt levels went from normal to 140, came straight off meds, levels dropped to 70 within a week, then another test 2 weeks later levels gone back to 143 - doctor wants me to repeat again in 3 or 4 weeks and if still raised wants me to have a jelly scan, whatever that is, i have no jaundice, pain, or itching, feel generally well and other than a bout of cystitis no other health problems and take no other medication. Doctor says its curious. Need i be worried? Has anyone else had oddly fluctuating alt levels? I did have a weekend of drinking a bit too much to celebrate a big birthday in the middle of all this - could one weekend of this be the cause? Thanks.
Help please! I’m new here and have rai... - British Liver Trust
British Liver Trust
18,329 members • 9,607 posts